Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Note on the degree of convergence of sequences of analytic functions


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 47 (1940), 293-304
MSC: Primary 30.0X
MathSciNet review: 0001866
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0001866-6
Article copyright: © Copyright 1940 American Mathematical Society